# SDR AALA202110198771

- Difficulty date: October 13, 2021
- Submitted: October 20, 2021
- Operation: Air carrier
- Aircraft: N350RV
- Make and model: Boeing 737-8
- Aircraft serial: 44462
- Aircraft time: 2,210 hours, 900 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Roller
- Condition: Cracked
- Location: Zone 800 - Doors
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: CRACK IN CENTERING GUIDE ROLLER OF AFT SERVICE DOOR. REPLACED ROLLER WITH NEW IAW B737MAX SOPM 20-50-01, OPS CHECK GOOD.
